# SDR 95ZZZW353

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Chord
- Condition: Corrosion
- Location: Lt Stabilizer
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION AT UPPER T/E CHORD LOWER SIDE OUTBOARD END (LT STABILIZER).  REMOVED CORROSION PER SRM 51-10-06, ALODINE AND PRIMED PER SRM 51-10-2, CORROSION OUT OF LIMITS, INSTALLED DOUBLER REPAIR PER SRM 5-10-6, REPAIR 2 INCHES BY 33 INCHES 2024-T3 .125.  TOTAL CYCLES 29,235.
